# SDR ASOA2012122102709

- Difficulty date: November 30, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 24,333 hours, 22,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN FS 559.00+80 AND 559.00+112 AT RBL 45 CORROSION AROUND FASTENER HOLES.  REMOVED CORROSION IAW SRM 51-21-00.   REPAIRED IAW REO 601R-53-51-211.
